# SDR FDEA202509241796

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 5,868 hours, 2,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876105
- Condition: Cracked
- Location: Zone 200
- Part time: 5,868 hours, 2,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL  241DFF ON MDC  FLOOR PANEL 241DFF ON MDC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B FIG 201, SHEET 2,  REV 92 APR 15/25.
